Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 150, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 25, 2014, 6:50 PM MDT for Yuma County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 6:50 PM MDT (00:50 UTC)
- Expired
- Jun 25, 2014, 7:30 PM MDT
- In force
- 40 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Yuma County, CO
The radar
The Goodland radar (KGLD), 124 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:23 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3245 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
814
WUUS53 KGLD 260050
SVRGLD
COC125-260130-
/O.NEW.KGLD.SV.W.0150.140626T0050Z-140626T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
650 PM MDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN YUMA COUNTY IN NORTHEAST COLORADO...
* UNTIL 730 PM MDT
* AT 647 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF LONE STAR TO 6 MILES EAST OF
OTIS...AND MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
YUMA AND CLARKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4017 10242 4000 10279 4021 10280 4044 10279
4044 10244
TIME...MOT...LOC 0050Z 248DEG 21KT 4028 10282 4013 10284
HAIL...1.50IN
WIND...60MPH
$$
LUNDQUIST2 follow-up statements
339
WWUS53 KGLD 260107
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
707 PM MDT WED JUN 25 2014
COC125-260130-
/O.CON.KGLD.SV.W.0150.000000T0000Z-140626T0130Z/
YUMA CO-
707 PM MDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
YUMA COUNTY UNTIL 730 PM MDT...
AT 703 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF YUMA...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLARKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4017 10242 4000 10279 4021 10280 4044 10279
4044 10244
TIME...MOT...LOC 0106Z 244DEG 19KT 4023 10264
HAIL...1.50IN
WIND...60MPH
$$
LUNDQUIST533
WWUS53 KGLD 260130
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
730 PM MDT WED JUN 25 2014
COC125-260140-
/O.EXP.KGLD.SV.W.0150.000000T0000Z-140626T0130Z/
YUMA CO-
730 PM MDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN YUMA COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS OCCURRING WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM MDT.
LAT...LON 4017 10242 4000 10279 4021 10280 4044 10279
4044 10244
TIME...MOT...LOC 0107Z 244DEG 19KT 4023 10263
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:58 PM MDT, 52 minutes earlier.
Area forecast discussion, Jun 25, 5:58 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 558 PM MDT WED JUN 25 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 124 PM MDT WED JUN 25 2014 TONIGHT... ACROSS THE FORECAST AREA...GENERALLY MOSTLY SUNNY/SUNNY CONDITIONS WILL GIVE WAY TO PARTLY CLOUDY/MOSTLY CLOUDY SKIES FOR THE OVERNIGHT PERIOD. CLOUD COVER WILL BE PRECIPITATION DEPENDENT AS THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON INTO THE EARLY EVENING OVER EASTERN COLORADO AND SHIFT EAST INTO CENTRAL KANSAS BY THURSDAY MORNING. MODEL CONVECTIVE PARAMETERS CONTINUE TO SUGGEST THE POTENTIAL FOR STRONG TO SOME SEVERE STORMS THROUGH THE OVERNIGHT PERIOD. SSE FLOW ALREADY ACROSS THE REGION WITH LEE TROUGH SETTING UP OVER THE EASTERN PORTION OF THE ROCKIES...COMBINED WITH LAPS CAPE VALUES OF 1500 TO NEAR 2500 W/ DEWPOINTS IN THE MID 50S TO L60S NOW...AND LAPS LI'S CURRENTLY -2 TO -4...THE AREA IS PRIMED AGAIN TO HAVE POTENTIAL FOR STORMS GIVING UP VERY HEAVY RAINFALL AND HAIL. SLIGHT CHANCE FOR TORNADO POTENTIAL FROM LATEST SPC GUIDANCE BUT CONFINED TO INITIALIZATION OVER EASTERN COLORADO WHEN STORMS SHOULD BE STRONGEST. HAVE CONTINUED ENHANCED WORDING IN THE SHORT TERM FOR TONIGHT FOR SEVERE POTENTIAL. PRECIPITABLE WATER VALUES WILL RANGE IN THE 1.00-1.50 RANGE SO SOME AREAS WILL SEE LOCALLY HEAVY DOWNPOUR POTENTIAL WITH SOME AREAS SEEING STREET FLOODING/PONDING. WILL TREND DOWN PRECIPITATION FROM WEST TO EAST OVERNIGHT ENDING BEFORE 12Z TOMORROW MORNING. STAYED CLOSE TO MODEL GUIDANCE FOR OVER NIGHT LOWS WHICH WILL HAVE UPPER 50S TO MID 60S FROM WEST TO EAST...WITH DIFFERENCE BEING CLEARING AFTER CONVECTION. THURSDAY... GOING INTO THURSDAY MORNING...LINGERING CLOUD COVER FROM EXITING PRECIPITATION OVER EASTERN PORTIONS OF THE CWA FROM MCCOOK DOWN SOUTH TO GOVE AND QUINTER IN GOVE COUNTY. INCREASED SOUTHERLY FLOW EXPECTED THROUGH THE DAY AS GRADIENT TIGHTENS WITH UPPER TROUGH OVER THE ROCKIES AND HIGH PRESSURE OVER THE MISSISSIPPI VALLEY. LOOKING FOR MORNING HOURS TO BE PRECIP-FREE WITH INCREASING CHANCE FROM WEST TO EAST AS MODELS BEGIN TRW DEVELOPMENT OVER EASTERN COLORADO SPREADING INTO WESTERN KANSAS DURING THE AFTERNOON HOURS. LITTLE PUSH INTO CENTRAL KANSAS THRU THE DAY DUE TO STRONG SOUTHERLY FLOW 15-30 MPH AND UPPER SUPPORT DOES NOT BEGIN PUSH EAST UNTIL AFTER 00Z FRIDAY. HAVE KEPT HIGHER CHANCE POTENTIAL FOR STORMS OVER THE WESTERN HALF OF THE AREA VERSUS EAST. LOOKING FOR STRONG TO SEVERE POTENTIAL AGAIN AS BUFKIT CONVECTIVE PARAMETERS PUT HIGH CAPE VALUES NEAR 2500-3000 J/KG AND LI/S NEAR -6. SPC DOES HAVE EASTERN CO/WESTERN KS IN SLIGHT RISK FOR TOMORROW. LACK OF CLOUD COVER THRU EARLY AFTERNOON AND STRONG SOUTHERLY FETCH WILL GIVE AREA HIGHS RANGING FROM 90-95F. DO EXPECT LOCALLY HEAVY RAINFALL WITH ANY TRW AS PW VALUES WILL BE OVER AN INCH. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 135 PM MDT WED JUN 25 2014 THURSDAY NIGHT-SATURDAY...WILL CONTINUE WITH SMALL POPS THURSDAY NIGHT AS UPPER WAVE MOVES ACROSS THE AREA FROM THE WEST. BEST MOISTURE AND JET SUPPORT SUGGEST BETTER CHANCES OF PRECIP GENERALLY ALONG AND NORTH OF THE INTERSTATE. ON FRIDAY PRECIPITATION CHANCES SLOWLY INCREASE THROUGH THE DAY AS NEGATIVELY TILTED UPPER TROUGH AND ASSOCIATED JET DYNAMICS MOVE INTO THE AREA. BEST CHANCE WOULD BE ACROSS THE SOUTHWEST 1/2 OF THE AREA. AS THE SYSTEM MOVES EAST FRIDAY NIGHT SO DO THE HIGHER POPS. SEVERE WEATHER IS POSSIBLE. SHOULD SEE A LULL IN PRECIP ACTIVITY SATURDAY BEHIND FRIDAY NIGHTS SYSTEM. LOWS THURSDAY NIGHT IN THE MID 50S TO AROUND 60 IN FAR EASTERN COLORADO...LOW TO UPPER 60S EAST OF THE BORDER. FOR FRIDAY NIGHT MID TO UPPER 50S ACROSS THE WESTERN 1/2 OF THE AREA WITH LOW TO MID 60S EAST. HIGHS FRIDAY AND SATURDAY IN THE 80S. COULD SEE SOME 90S IF THE GFS IS CORRECT. SUNDAY-WEDNESDAY...UPPER FLOW WESTERLY TO START THE PERIOD WITH A LARGE LOW PRESSURE SYSTEM ACROSS THE NORTH AND HIGH PRESSURE TO THE SOUTHWEST. SOME MINOR WEATHER DISTURBANCES MOVE THROUGH THE FLOW FAVORING SOME SMALL CHANCES FOR PRECIP. FLOW ALOFT SHIFTS TO THE NORTHWEST TUESDAY WITH A CONTINUING CHANCE FOR SHOWERS/THUNDERSTORMS AS WEATHER DISTURBANCES MOVE ACROSS THE AREA. LOWS THROUGH THE PERIOD ABOVE NORMAL WITH NEAR TO SLIGHTLY ABOVE NORMAL HIGH TEMPERATURES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 547 PM MDT WED JUN 25 2014 VFR CONDITIONS ARE EXPECTED AT MCK AND GLD THROUGH THE TAF PERIOD. A NORTH-SOUTH ORIENTED LINE OF THUNDERSTORMS WILL MOVE ACROSS THE CENTRAL HIGH PLAINS REGION OVERNIGHT WITH SCATTERED THUNDERSTORMS MOVING OVER GLD BETWEEN 03-05Z AND ISOLATED SHOWERS AND THUNDERSTORMS MOVING OVER MCK BETWEEN 04-08Z. SKY COVER WILL DIMINISH BEHIND THE STORMS. GUSTY SOUTHEAST WINDS WILL RETURN ACROSS THE REGION AFTER 16Z THURSDAY MORNING. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JN LONG TERM...99 AVIATION...LOCKHART
Hazardous weather outlook, Jun 25, 10:39 AM MDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1039 AM MDT WED JUN 25 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261245- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1039 AM MDT WED JUN 25 2014 /1139 AM CDT WED JUN 25 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY LATE THIS AFTERNOON AND TONIGHT ACROSS THE TRI-STATE AREA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING FOR LOCATIONS WHERE HEAVY RAINFALL HAS FALLEN RECENTLY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR SEVERE THUNDERSTORMS CONTINUE EACH AFTERNOON AND EVENING FROM THURSDAY THROUGH SATURDAY AS DISTURBANCES PASS AND AN UNSTABLE ENVIRONMENT REMAINS IN PLACE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. THE BEST CHANCE FOR SEVERE WEATHER COMES ON FRIDAY WITH ALL MODES OF SEVERE WEATHER POSSIBLE... INCLUDING TORNADOES...ACROSS NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 25, 6:09 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
609 PM MDT WED JUN 25 2014
COZ090-260025-
YUMA COUNTY-
609 PM MDT WED JUN 25 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WESTERN YUMA COUNTY IN NORTHEAST COLORADO...
AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
BURDETT TO 7 MILES SOUTHWEST OF ARICKAREE SCHOOL...MOVING EAST AT 25
MPH.
PENNY TO NICKEL SIZE HAIL OR LARGER...HEAVY RAINFALL...AND WINDS TO 50 MPH
ARE EXPECTED WITH THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE OVER WESTERN YUMA COUNTY.
&&
LAT...LON 4044 10259 3959 10260 3958 10281 4000 10281
4044 10279
TIME...MOT...LOC 0007Z 266DEG 20KT 4032 10304 3966 10307
LUNDQUISTSpecial weather statement, Jun 25, 6:17 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
617 PM MDT WED JUN 25 2014
COZ091-260030-
KIT CARSON COUNTY-
617 PM MDT WED JUN 25 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHWEST KIT CARSON COUNTY IN EAST CENTRAL
COLORADO...
AT 613 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THURMAN...OR 21 MILES NORTH OF FLAGLER...
MOVING EAST AT 10 MPH.
PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3956 10316 3957 10315 3958 10294 3941 10295
3941 10316 3944 10316
TIME...MOT...LOC 0017Z 269DEG 9KT 3958 10320
LUNDQUISTSpecial weather statement, Jun 25, 6:27 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
627 PM MDT WED JUN 25 2014
COZ090-260045-
YUMA COUNTY-
627 PM MDT WED JUN 25 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHWEST YUMA COUNTY IN NORTHEAST COLORADO...
AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
BURDETT TO 9 MILES SOUTH OF OTIS...MOVING EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL OR LARGER...AND WINDS TO 50 MPH ARE EXPECTED
WITH THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE OVER WESTERN YUMA COUNTY.
&&
LAT...LON 3998 10262 3996 10281 4000 10281 4001 10280
4035 10280 4036 10279 4043 10278 4044 10265
4044 10259
TIME...MOT...LOC 0026Z 262DEG 23KT 4029 10298 4003 10301
LUNDQUISTSpecial weather statement, Jun 25, 6:30 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
630 PM MDT WED JUN 25 2014
COZ091-260045-
KIT CARSON COUNTY-
630 PM MDT WED JUN 25 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHWEST KIT CARSON COUNTY IN EAST CENTRAL
COLORADO...
AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THURMAN...OR 20 MILES NORTH OF FLAGLER...
MOVING NORTHEAST AT 15 MPH.
PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3957 10315 3957 10293 3954 10298 3945 10315
3956 10316
TIME...MOT...LOC 0030Z 232DEG 11KT 3958 10314
LUNDQUISTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:09 PM MDT | Special Weather Statement | GLD | Yuma | 16 min |
| Jun 25, 6:17 PM MDT | Special Weather Statement | GLD | Kit Carson | 13 min |
| Jun 25, 6:27 PM MDT | Special Weather Statement | GLD | Yuma | 18 min |
| Jun 25, 6:30 PM MDT | Special Weather Statement | GLD | Kit Carson | 15 min |
| Jun 25, 6:54 PM MDT | Special Weather Statement | GLD | Lincoln | 21 min |
| Jun 25, 7:01 PM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 25, 7:21 PM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 25, 7:29 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 33 min |
| Jun 25, 7:46 PM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 25, 7:59 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 46 min |
| Jun 25, 8:16 PM MDT | Special Weather Statement | GLD | Yuma | 29 min |
| Jun 25, 8:37 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 38 min |
| Jun 25, 8:48 PM MDT | Special Weather Statement | GLD | Yuma | 12 min |
| Jun 25, 8:53 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 52 min |
| Jun 25, 9:15 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 45 min |
| Jun 25, 11:00 PM MDT | Special Weather Statement | GLD | Yuma | 15 min |
| Jun 25, 11:19 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 41 min |
| Jun 25, 11:57 PM MDT | Flash Flood Warning | GLD | Yuma | 6 hr |
| Jun 26, 12:45 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 45 min |
| Jun 26, 1:31 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 44 min |
| Jun 26, 2:07 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 53 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.